# SDR UIEA2019043004073

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,811 hours, 10,380 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Selector
- Part number: 6528681
- Part serial: 08801
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

30  MINUTES INTO FLIGHT, COCKPIT AND FWD CABIN TEMP WENT UP 7 DEGREES IN 10 MINUTES. UNABLE TO ADJUST UNTIL TRIM AIR WAS CYCLED AND CABIN TEMP SET TO MANUAL.                                                                FLIGHT DECK TEMP INOP IN AUTO, OK IN MANUAL.  ( PERFORMED OPS CHECK IAW AMM 21-61-00, FOUND FLT DECK TEMP INDICATION TO NOT MATCH SELECTOR SETTING. FWD CABIN TEMP, OPS CHECK GOOD. PERFORMED FIM 21-62 FT 912 BITE PROCEDURE, NO CURRENT OR PREVIOUS FLIGHT FAULTS. SUSPECT FAULTY FLT DECK TEMP SELECTOR SWITCH. P/N 625868-1 ON ORDER WITH MCC. TRANSFERRED TO MDDR 110938 IAW DDG 21-61-02-03 CAT 'C'.  LP 1050494 - M4: REMOVED AND REPLACED FLT DECK TEMP ZONE SELECTOR IAW AMM 21-61-04. FLT DECK TEMP ZONE STILL INOP, FURTHER T/S REQUIRED. DMI 110938 REMAINS OPEN   LP 1050495-7 PERFORMED BITE TEST ON ZONE TEMP CONTROLLER IAW AMM 21-61-04. OPS CHECK OK. THIS CLEARS MDDR 110938 AND PLACARDS REMOVED. )
